# SDR EISA99008

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591014329
- Condition: Corroded
- Location: Bs 194-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHED OR ROUTINE C-CHECK WORK CARD, FOUND CORROSION ON LEFT INBOARD SEAT TRACK AT FS 194 TO 200.  CUT OUT DAMAGED SECTION AND INSTALLED NEW SECTION OF TRACK AT FS 194-200 PER SRM 51-30-02 AND 51-10-1.  (M)
